Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2017, Volume 29, Number 11, Pages 89–98 (Mi mm3909)  

This article is cited in 3 scientific papers (total in 3 papers)

Modelling of inhomogeneous coating of an elastic sphere with demanded sound-reflecting properties

L. A. Tolokonnikov, N. V. Larin, S. A. Skobel'tsyn

Tula State University

Abstract: The return problem of laws determining of the covering inhomogeneity of the elastic sphere characterized by minimum reflection of a plane sound wave in a preset angular sector and frequency range is considered. Based on an analytic solution to the direct problem, a functional expressing the reflection intensity is constructed and an algorithm for its minimization is proposed. Analytic expressions describing mechanical parameters of the inhomogeneous coating are obtained.

Keywords: reflection of sound, elastic sphere, inhomogeneous coating, inhomogeneity laws.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-41-710083_р_а
Ministry of Education and Science of the Russian Federation 1.1333.2014К


Full text: PDF file (457 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2018, 10:3, 333–340

Received: 07.11.2016

Citation: L. A. Tolokonnikov, N. V. Larin, S. A. Skobel'tsyn, “Modelling of inhomogeneous coating of an elastic sphere with demanded sound-reflecting properties”, Matem. Mod., 29:11 (2017), 89–98; Math. Models Comput. Simul., 10:3 (2018), 333–340

Citation in format AMSBIB
\Bibitem{TolLarSko17}
\by L.~A.~Tolokonnikov, N.~V.~Larin, S.~A.~Skobel'tsyn
\paper Modelling of inhomogeneous coating of an elastic sphere with demanded sound-reflecting properties
\jour Matem. Mod.
\yr 2017
\vol 29
\issue 11
\pages 89--98
\mathnet{http://mi.mathnet.ru/mm3909}
\elib{https://elibrary.ru/item.asp?id=30462931}
\transl
\jour Math. Models Comput. Simul.
\yr 2018
\vol 10
\issue 3
\pages 333--340
\crossref{https://doi.org/10.1134/S2070048218030122}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85048130930}


Linking options:
  • http://mi.mathnet.ru/eng/mm3909
  • http://mi.mathnet.ru/eng/mm/v29/i11/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Tolokonnikov, “Difraktsiya ploskoi zvukovoi volny na uprugom share s neodnorodnym pokrytiem, raspolozhennom vblizi ploskosti”, Chebyshevskii sb., 19:2 (2018), 199–216  mathnet  crossref  elib
    2. N. V. Larin, L. A. Tolokonnikov, “Rasseyanie zvuka termouprugim sharom s nepreryvno-neodnorodnym pokrytiem v teploprovodnoi zhidkosti”, Matem. modelirovanie, 31:5 (2019), 20–38  mathnet  crossref  elib
    3. N. N. Dobrovolskii, N. V. Larin, S. A. Skobeltsyn, L. A. Tolokonnikov, “O resheniyakh obratnykh zadach difraktsii zvukovykh voln”, Chebyshevskii sb., 20:3 (2019), 220–245  mathnet  crossref
  • Математическое моделирование
    Number of views:
    This page:199
    Full text:51
    References:25
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021